MathSciNet Relay Station
MathSciNet bibliographic data
MR1784980 26D20 (28A25)
Brock, Friedemann A general rearrangement inequality à la Hardy-Littlewood. J. Inequal. Appl. 5 (2000), no. 4, 309–320.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement